# SDR SWAA2025021085019

- Difficulty date: January 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B LE STA 161.04 AT LT HORIZONTAL STABILIZER 2024-780414<[01] REPLACED LEADING EDGE RIB ACCESS PANEL 331B LE STA 161.04 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; AND DWG 186A1001 SHEET 11 REV A.;[02] CORRECTIVE STEP 1 REPLACED LEADING EDGE RIB ACCESS PANEL 331B LE STA 161.04 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9; AND DWG 186A1001 SHEET 11 REV A. SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED; SEE INDIVIDUAL SIGN-OFF BELOW
